MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+
Catalog Number 10379675
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens reviewed the information provided by the customer and noted that there were no issues with the power outlet.The instrument and power supply were requested to be returned as well as more information for further investigation.The cause of this event is unknown.
 
Event or Problem Description
Customer reported that the status+ device produced a smoking smell.Visible smoke was observed.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Upon investigation, evidence of voltage overload on the main board was identified.Specifically, the d16 diode was damaged.When a d16 component fails, the contents on the inside may appear as smoke.The cause of d16 failure is unknown.

Brand Name
CLINITEK STATUS+
Common Device Name
CLINITEK STATUS+
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 02032
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key22780715
Report Number3002637618-2025-00062
Device Sequence Number15920007
Product Code JIL
UDI-Device Identifier00630414574639
UDI-Public(01)00630414574639
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K091216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10379675
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown